Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hecke operators for weakly holomorphic modular forms and supersingular congruences

Author: P. Guerzhoy
Journal: Proc. Amer. Math. Soc. 136 (2008), 3051-3059
MSC (2000): Primary 11F37, 11F33
Published electronically: April 29, 2008
MathSciNet review: 2407067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the action of Hecke operators on weakly holomorphic modular forms and a Hecke-equivariant duality between the spaces of holomorphic and weakly holomorphic cusp forms. As an application, we obtain congruences modulo supersingular primes, which connect Hecke eigenvalues and certain singular moduli.

References [Enhancements On Off] (What's this?)

  • 1. Asai, T.; Kaneko, M.; Ninomiya, H., Zeros of certain modular functions and an application, Comment. Math. Univ. St. Paul. 46 (1997), no. 1, 93-101. MR 1448475 (98e:11052)
  • 2. G. Bol, Invarianten linearer differentialgleichungen, Abh. Math. Sem. Univ. Hamburg 16 (1949), 1-28. MR 0033411 (11:437a)
  • 3. Bringmann, K.; Ono, K., Lifting elliptic cusp forms to Maass forms with an application to partitions, Proceedings of the National Academy of Sciences, USA, 104 (2007), no. 10, 3725-3731. MR 2301875
  • 4. Bringmann, K.; Ono, K., Dyson's ranks and Maass forms, Annals of Mathematics, to appear.
  • 5. Bruinier, Jan H.; Kohnen, Winfried; Ono, Ken, The arithmetic of the values of modular functions and the divisors of modular forms, Compos. Math. 140 (2004), no. 3, 552-566. MR 2041768 (2005h:11083)
  • 6. Hida, Haruzo, Elementary theory of $ L$-functions and Eisenstein series, London Mathematical Society Student Texts, 26, Cambridge University Press, Cambridge, 1993. MR 1216135 (94j:11044)
  • 7. Kohnen, W.; Zagier, D., Modular forms with rational periods, Modular forms (Durham, 1983), 197-249, Ellis Horwood Ser. Math. Appl.: Statist. Oper. Res., Horwood, Chichester, 1984. MR 803368 (87h:11043)
  • 8. Lang, Serge, Introduction to modular forms. With appendices by D. Zagier and Walter Feit. Corrected reprint of the 1976 original. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 222, Springer-Verlag, Berlin, 1995. MR 1363488 (96g:11037)
  • 9. Ono, Ken, The web of modularity: Arithmetic of the coefficients of modular forms and $ q$-series. CBMS Regional Conference Series in Mathematics, 102. Published for the Conference Board of the Mathematical Sciences, Washington, DC, by the American Mathematical Society, Providence, RI, 2004. MR 2020489 (2005c:11053)
  • 10. Zagier, D., Traces of singular moduli, motives, polylogarithms and Hodge theory, Part I (Irvine, CA, 1998), 211-244, Int. Press Lect. Ser., 3, I, Int. Press, Somerville, MA, 2002. MR 1977587 (2004h:11037)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F37, 11F33

Retrieve articles in all journals with MSC (2000): 11F37, 11F33

Additional Information

P. Guerzhoy
Affiliation: Department of Mathematics, University of Hawaii at Manoa, 2565 McCarthy Mall, Honolulu, Hawaii 96822-2273

Received by editor(s): April 23, 2007
Received by editor(s) in revised form: July 16, 2007
Published electronically: April 29, 2008
Additional Notes: This work is supported by NSF grant DMS-0700933
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society